# SDR 3FMR20140903001

- Difficulty date: September 3, 2014
- Submitted: October 31, 2014
- Operation: General aviation
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 66,209 hours, 43,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 870
- Part time: 66,209 hours, 43,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 85-24-02, CORROSION WAS FOUND IN LOWER SKIN BS 870, RBL 3 - 8, WATERLINE 160.8.
